# SDR ASAA2018060624887

- Difficulty date: June 2, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,221 hours, 11,004 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 3514
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 64,271 hours, 28,539 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE CONTROL CABIN ZONE TEMP ILLUMINATED,  EXTINGUISHED ON RESET.  ACFT GROUNDED.  REMOVED & REPLACED THE ZONE TRIM MODULATION VALVE IAW AMM 21-61-21-000/400.  CHECKED GOOD IAW AMM 21-51-00-700-803, PACK ZONE TEMP CONTROLLER BITE TEST. OPS NORMAL.
